# SDR UPS02839688

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 VERTICAL STIFFENER, LBL 20, ON FWD FACE OF AFT PRESSURE BULKHEAD HAS  CORROSION ON LOWER END AT FLOOR LEVEL     REPAIRED IAW REO G08808
